# SDR AALA201912099050

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 64,844 hours, 16,344 cycles
- Engine: Rroyce RB211535E4
- Engine time: 72,330 hours, 24,615 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 430101
- Part serial: 00490568
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT FL 380 LH ENGINE HAD 4 ABNORMAL INDICATIONS HAPPENING SIMULTANEOUSLY DUCT PRESS WENT ABOVE  60 PSI EGT, N2, N3 ALL WENT INTO YELLOW BAND AND WOULD HAVE EXCEEDED RED WITHOUT THROTTLE REDUCTION. FL 360 HAD REAT. BELOW FL 300 ALL INDICATIONS STAYED NORMAL. MAINTENANCE PERFORMED EEC BITE IAW FIM 73-21-00, NO FAULTS FOUND. PERFORMED TPU BITE OF LH ENG IAW FIM 75-32-00-301, FOUND FAULT CODE B3, TPU REPLACEMENT NECESSARY. REMOVED AND REPLACED LH ENG TPU SENSOR IAW AMM 75-32-15-404-012-R00. PERFORMED BVCU BITE OF LH ENG IAW FIM 75-32-00-301, FOUND FAULT CODE 74-7E (REPLACE BVCU). REMOVED AND REPLACED LH ENG BVCU IAW AMM 75-32-01, BITE TEST NORMAL. REMOVED AND REPLACED ENG 1 UPPER AND LOWER GCU IAW AMM 73-21-10. GENERATOR AND STATOR REMOVED AND REPLACED AND OPS CHECKED. ACCOMPLISHED DEDICATED GENERATOR TEST IAW AMM 73-21-08, STEP H. ALL CHECKS OK. NO LEAKS NOTED. (SEE SDR # AALA201912059004, AALA201912099051, AALA201912099052)
